# SDR WRLA2005138

- Difficulty date: July 20, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Engine: Pwa PW4460
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Buss
- Condition: Sparks
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SPARKS/FUMES AFT OF MID GALLEY PARTITION AT FLOOR CABIN BUSS.  SPARKS CEASED 1 HOUR REMAINING IN FLIGHT.  PULLED ALL BREAKERS TO POWER SEATS & LAPTOPS AND TRANSFERRED ITEM TO DMI M25JL1905-139 CAT 'D' PER MEL 25-22-1, ITEM DUE ON 11/16/05.
